# SDR 20054

- Difficulty date: April 6, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N829EX
- Make and model: Dhav DHC8103
- Aircraft serial: 146
- Aircraft time: 350,652 hours, 40,780 cycles
- Engine: Pwa PW121
- Engine time: 35,670 hours, 42,175 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT CRUISE ALT 14,000 FT, A SHARP JOLT/POP WAS FELT WITH AN ASSOCIATED YAW TO THE RT.  ALL ENGINE INDICATORS APPEARED NORMAL.  DURING DESCENT TO LANDING, AS POWER LEVERS PULLED BACK AN ABNORMAL FAINT "WHINING" WAS HEARD.  DURING TAXI TO GATE IN FLIGHT IDLE/START/FEATHER, FUEL FLOW ON NR 2 ENGINE WAS JUMPING BETWEEN 205 AND 290.  DURING POST FLIGHT WALK AROUND NOTED FLUID LEAKING DOWN NR 2 ENGINE INTAKE.
